Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The semi-group property of Poisson transformation and Snow's inversion formula


Author: Harry Pollard
Journal: Proc. Amer. Math. Soc. 14 (1963), 285-290
MSC: Primary 44.30
DOI: https://doi.org/10.1090/S0002-9939-1963-0146606-6
MathSciNet review: 0146606
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.30

Retrieve articles in all journals with MSC: 44.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0146606-6
Article copyright: © Copyright 1963 American Mathematical Society